Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 12:00 AM EDT for Gordon County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 12:00 AM EDT (04:00 UTC)
- Expired
- Jul 27, 2012, 12:30 AM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Gordon County, GA
The radar
The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544
WWUS82 KFFC 270400
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 AM EDT FRI JUL 27 2012
GAZ012-020-270430-
1200 AM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND LIGHTNING IN
BARTOW AND GORDON COUNTIES UNTIL 1230 AM EDT...
AT 1158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OOSTANAULA TO ADAIRSVILLE...MOVING EAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW AND GORDON COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ADAIRSVILLE...OOSTANAULA...
CALHOUN...FOLSOM...SONORAVILLE...PINE LOG...REDBUD...FUNKHOUSER...
RANGER...OAKMAN AND FAIRMOUNT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3459 8470 3455 8465 3446 8464 3436 8466
3435 8464 3435 8466 3432 8466 3430 8495
3447 8507 3460 8472
TIME...MOT...LOC 0400Z 256DEG 21KT 3447 8497 3441 8491
3433 8489
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 26, 7:26 PM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jul 26, 7:26 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 726 PM EDT THU JUL 26 2012 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... /ISSUED AT 350 PM EDT THU JUL 26 2012/ FORECAST CONCERNS CONTINUE TO BE THE HEAT AND CONVECTIVE POTENTIAL TODAY AND TOMORROW. TEMPS TODAY APPEAR TO BE ON TRACK AGAIN FOR REACHING HEAT ADVISORY CRITERIA. WHILE PROGGED 850 MB TEMPS ARE A BIT LOWER FRIDAY AFTERNOON... THE FORECAST TEMP AND DEWPOINT COMBINATION USING A BLEND OF MAV AND MET GUIDANCE STILL SUPPORTS NEAR HEAT ADVISORY THRESHOLD ACROSS THE SOUTHEAST PORTION BUT WILL HOLD OFF ON ANY NEW ISSUANCE ATTM TO PREVENT CONFUSION AND ISSUE LATER ON IF SEEN FIT. THE PRESENCE OF THE PERSISTENT WEAK LEE SFC TROUGH AND ADVECTION OF SOME TROPICAL MOISTURE OFF THE NE GULF COAST WILL ALLOW FOR THE BEST CHANCES OF CONVECTION ACROSS THE SOUTHWESTERN PORTION OF THE AREA THIS AFTERNOON INTO EARLY EVENING. MOST GUIDANCE AGREES... HOWEVER SOME HI-RES SOLUTIONS SUGGEST MORE SCATTERED DEVELOPMENT PROPAGATING INTO PORTIONS OF NORTH GA DUE TO EITHER SUBTLE FEATURES OR OUTFLOW FROM MORE ORGANIZED SIMULATED DEVELOPMENT IN THE SOUTH. WILL NOT BANK MUCH ON THIS UNLESS UPDATES ARE NEEDED AND WILL ONLY MAINTAIN SLIGHT POPS IN PARTS OF THE NORTH THIS AFTERNOON INTO EVENING AND HAVE CHANCE POPS IN THE SOUTH. WITH MLCAPE VALUES UP TO 3000 J/KG...WEAK VERTICAL SHEAR...AND PW VALUES OF 1.8-2.0 INCHES ACROSS MUCH OF THE AREA...ANY STORM DEVELOPMENT WILL HAVE THE MAIN THREATS FOR STRONG WINDS...HEAVY RAINFALL...FREQUENT LIGHTNING...AND SMALL HAIL. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE. AS A RELATIVELY LOW AMPLITUDE UPPER LEVEL TROUGH SWINGS EASTWARD ACROSS THE MIDWEST INTO THE NE CONUS TODAY THRU FRIDAY...AN ASSOCIATED SFC FRONT WILL BEGIN TO INFLUENCE THE FORECAST AREA FROM THE NORTH ON FRIDAY. MODEL GUIDANCE IS IN GENERAL CONSENSUS WITH RELATIVELY LOW MOISTURE ASSOCIATED WITH THE FRONT AND THE SOLUTIONS SEEM TO BE SLIGHTLY LESS PROGRESSIVE THAN BEFORE WITH THE SYSTEM. THERE ARE SOME DISCREPANCIES AMONG THE MODELS WITH THE LOCATION OF THE SFC FRONT...HOWEVER MOST AGREE WITH IT LINGERING NEAR THE TN VALLEY INTO THE WEEKEND. PROGGED MID LEVEL RH INDICATED BETTER MOISTURE ACROSS THE SOUTHERN PORTION OF THE AREA FRIDAY AFTERNOON INTO NIGHT. ALL CONSIDERED...DECIDED TO HAVE CHANCE POPS IN THE AFTERNOON WITH THE BEST PROBS IN THE NORTH AND SOUTHWEST...BECOMING SLIGHT CHANCE OVERNIGHT AREA-WIDE. 03 .LONG TERM /SATURDAY THROUGH THURSDAY/... /ISSUED AT 350 PM EDT THU JUL 26 2012/ FRONTAL BOUNDARY SLIDES INTO NORTH GA AT THE BEGINNING OF THE PERIOD. SOME QUESTION AS TO HOW MUCH MOISTURE WILL ACCOMPANY THE FRONT SO HAVE TWEAKED POPS A BIT NORTHWARD SATURDAY AND SATURDAY NIGHT. OTHERWISE NO CHANGES TO THE FORECAST. DRIER INTO MONDAY BUT MOISTURE RETURNING BY TUESDAY. WITH UPPER TROUGH FORMING OVER THE SOUTHEAST...HIGHS RANGING INTO THE 80S AND LOW 90S BY THE END OF THE PERIOD. 41 .PREVIOUS DISCUSSION/419 AM EDT THU JUL 26 2012/... HIGH PRESSURE RIDGE STAYS OVER THE GULF AS FRONTAL BOUNDARY PUSHES SOUTH THROUGH THE STATE SAT. A DEEP CLOSED LOW CENTER TRACKS EAST ACROSS THE GREAT LAKES STATES TODAY AND INTO THE NEW ENGLAND STATES FRI. ITS ASSOCIATED COLD FRONT MOVES SOUTH OUT OF THE MS RIVER VALLEY AND INTO NW GA BY 00Z SAT. THIS FRONT CONTINUES MOVING SOUTHWARD INTO NORTH FL BY 12Z- 18Z SUN. THIS FRONT BRINGS IN A MUCH DRIER AIRMASS AND COOLER TEMPS FOR THE STATE SUN AND MON. CONTINUING WITH JUST ISOLATED POPS SUN AND MON WITH THE BEST AREA BEING CENTRAL GEORGIA. MOISTURE DOES INCREASE AGAIN TUE/WED SO WILL KEEP ISO/SCT SHRA/TSRA BACK IN THE FORECAST DAY 6-7. 01 && AVIATION... 00Z UPDATE... CONVECTION ACROSS CENTRAL INTO WEST CENTRAL GA WILL DIMINISH AFTER SUNSET. A FEW SHOWERS MAY GET INTO THE ATL AREA...ENOUGH TO CONTINUE WITH VCSH...HOWEVER WILL MAINTAIN TEMPO TSRA FOR CSG/MCN FOR THE NEXT COUPLE HOURS. VFR FOR THE REST OF THE NIGHT INTO FRIDAY WITH SCATTERED CONVECTION DEVELOPING AFTER 21Z...ESPECIALLY CENTRAL AND WEST. WINDS WILL REMAIN WEST TO SOUTHWEST THROUGH THE FORECAST. //ATL CONFIDENCE...00Z UPDATE... HIGH ON ALL ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 96 73 97 / 10 30 20 20 ATLANTA 75 93 74 93 / 20 30 20 20 BLAIRSVILLE 68 88 67 89 / 10 40 30 10 CARTERSVILLE 74 93 72 95 / 10 30 20 10 COLUMBUS 76 95 75 95 / 20 30 20 30 GAINESVILLE 74 91 73 94 / 10 30 20 20 MACON 74 96 74 96 / 20 30 20 30 ROME 73 94 71 94 / 10 40 30 10 PEACHTREE CITY 73 93 71 93 / 20 30 20 20 VIDALIA 77 98 77 95 / 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE... CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE... HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAURENS...MACON...MADISON...MARION...MONROE...MONTGOMERY... MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...PULASKI... PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && SHORT TERM...BAKER LONG TERM....41 AVIATION...BAKER
Hazardous weather outlook, Jul 26, 10:22 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1022 PM EDT THU JUL 26 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1022 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA TONIGHT. .SYNOPSIS... A BROAD UPPER LEVEL HIGH PRESSURE RIDGE OVER THE SOUTHERN STATES WILL CONTINUE TO WEAKEN THROUGH THE END OF THE WEEK AS A WEAK DISTURBANCE IN THE UPPER LEVELS MOVES ACROSS GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM WILL BE GUSTY WINDS...PEA SIZED HAIL...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN. THE BEST AREA FOR THUNDERSTORM DEVELOPMENT WILL BE NORTH OF A LINE FROM LAGRANGE TO JACKSON TO WASHINGTON. .DISCUSSION... OUTFLOW BOUNDARIES FROM THUNDERSTORMS OVER CENTRAL GEORGIA ARE NOW INTERACTING WITH VERY WARM AIR ACROSS NORTH GEORGIA. THIS IS PROVIDING SUFFICIENT LIFT TO PRODUCE SCATTERED THUNDERSTORMS. WHILE SEVERE STORMS ARE NOT EXPECTED...SOME STORMS COULD PRODUCE GUSTY WINDS AND PEA SIZED HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 26, 8:08 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT THU JUL 26 2012
GAZ071-081-082-270045-
808 PM EDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN MONROE...BIBB AND CRAWFORD COUNTIES UNTIL 845 PM EDT...
AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIZELLA...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
MONROE...BIBB AND CRAWFORD COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDY POINT...
KNOXVILLE...ROBERTA...LIZELLA...WESLEYAN...ARKWRIGHT...PAYNE CITY...
RUSSELLVILLE...BOLINGBROKE AND LAKE TOBESOFKEE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3272 8404 3290 8401 3307 8389 3288 8364
3267 8381
TIME...MOT...LOC 0008Z 205DEG 6KT 3279 8386Local storm report, Jul 26, 9:16 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 5 NE MACON 32.88N 83.58W
07/26/2012 JONES GA BROADCAST MEDIA
MEDIA RELAYED A REPORT OF A GAS STATION AWNING DOWNED BY
WINDS.
0716 PM TSTM WND DMG SUNNYSIDE 32.90N 84.41W
07/26/2012 UPSON GA EMERGENCY MNGR
SEVERAL TREES WERE REPORTED DOWN IN WESTERN UPSON COUNTY.
TIME IS BASED ON RADAR
0716 PM HAIL SUNNYSIDE 32.90N 84.41W
07/26/2012 E0.75 INCH UPSON GA EMERGENCY MNGR
0720 PM TSTM WND DMG WARNER ROBINS 32.62N 83.63W
07/26/2012 HOUSTON GA BROADCAST MEDIA
SEVERAL TREES REPORTED DOWN BY BROADCAST MEDIA. TIME IS
BASED ON RADAR.
0725 PM HAIL BYRON 32.65N 83.76W
07/26/2012 E1.00 INCH PEACH GA PUBLIC
0806 PM TSTM WND DMG 4 SW GRAY 32.97N 83.58W
07/26/2012 JONES GA BROADCAST MEDIA
SEVEN TREES WERE REPORTED DOWN BY THE MEDIA IN JONES
COUNTY. TIME IS BASED ON RADAR.
0830 PM TSTM WND DMG MACON 32.83N 83.64W
07/26/2012 BIBB GA PUBLIC
THE PUBLIC REPORTED THREE TREES DOWN IN MACON.
&&
AGIBBSLocal storm report, Jul 26, 9:25 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 3 W MACON 32.83N 83.70W
07/26/2012 BIBB GA 911 CALL CENTER
6 TO 10 TREES REPORTED DOWN DUE TO THE THUNDERSTORMS.
TIME IS BASED ON RADAR.
&&
AGIBBSLocal storm report, Jul 26, 9:28 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL LOUVALE 32.17N 84.83W
07/26/2012 E0.25 INCH STEWART GA BROADCAST MEDIA
&&
AGIBBSSpecial weather statement, Jul 26, 10:29 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1029 PM EDT THU JUL 26 2012 GAZ020-270300- 1029 PM EDT THU JUL 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN BARTOW COUNTY UNTIL 1100 PM EDT... AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KINGSTON...MOVING NORTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING && LAT...LON 3437 8486 3418 8468 3409 8496 3419 8503 TIME...MOT...LOC 0227Z 225DEG 14KT 3421 8489
Special weather statement, Jul 27, 12:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 AM EDT FRI JUL 27 2012
GAZ012-020-270430-
1200 AM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND LIGHTNING IN
BARTOW AND GORDON COUNTIES UNTIL 1230 AM EDT...
AT 1158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM OOSTANAULA TO ADAIRSVILLE...MOVING EAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS BARTOW AND GORDON COUNTIES THROUGH 1230 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ADAIRSVILLE...OOSTANAULA...
CALHOUN...FOLSOM...SONORAVILLE...PINE LOG...REDBUD...FUNKHOUSER...
RANGER...OAKMAN AND FAIRMOUNT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3459 8470 3455 8465 3446 8464 3436 8466
3435 8464 3435 8466 3432 8466 3430 8495
3447 8507 3460 8472
TIME...MOT...LOC 0400Z 256DEG 21KT 3447 8497 3441 8491
3433 8489The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:08 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 37 min |
| Jul 26, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Jul 26, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 27, 3:53 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more | 15 hr |
| Jul 27, 4:08 AM EDT | Special Weather Statement | FFC | Crisp | 52 min |
| Jul 27, 4:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 54 min |
| Jul 27, 6:03 AM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jul 27, 1:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 26 min |
| Jul 27, 1:26 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 34 min |
| Jul 27, 1:32 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 27, 1:43 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 32 min |
| Jul 27, 1:52 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jul 27, 1:54 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 36 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 27, 2:07 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 23 min |
| Jul 27, 2:25 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 35 min |
| Jul 27, 2:47 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 27, 2:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 27, 3:05 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 27, 3:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 27, 3:30 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jul 27, 3:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 27, 3:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | FFC | Morgan | 33 min |
| Jul 27, 3:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 27, 3:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 27, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 25 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jul 27, 3:54 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 36 min |
| Jul 27, 4:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 27, 4:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 38 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jul 27, 4:35 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 25 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 51 min |
| Jul 27, 4:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 27, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 40 min |
| Jul 27, 4:55 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 35 min |
| Jul 27, 4:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jul 27, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 44 min |
| Jul 27, 5:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 48 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 39 min |
| Jul 27, 5:24 PM EDT | Special Weather Statement | FFC | Morgan, Oconee, Oglethorpe | 36 min |
| Jul 27, 5:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 27, 5:44 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Spalding | 35 min |
| Jul 27, 6:01 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jul 27, 6:09 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot | 21 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 47 min |
| Jul 27, 6:42 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 27, 7:00 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 30 min |
| Jul 27, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Jul 27, 7:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 27, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Jul 27, 7:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Talbot, Taylor | 35 min |
| Jul 27, 7:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.